# SDR FDEA201408282343

- Difficulty date: August 28, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 63,305 hours, 21,739 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N5002140
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG INBD TR AFT HINGE FITTING UPPER AFT BOLT HOLE IS CRACKED.  COMPLIED WITH EA F-5450-T0310949 PT 1 NACELLES / PYLON - NR 2 PYLON INBD THRUST REVERSER HINGE FITTING ATTACH HOLE CRACK
